# SDR FDEA202201260757

- Difficulty date: January 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENG PYLON, PANEL LAND FOR 437CL AND 437AR HAS EXCESSIVE GALLING,PITTING   CORROSION ON TOP ARCH AREA OF BRACKET.  REMOVED WORN SUPPORT BRACKET AND REPLACED WITH FABRICATED BRACKET PER REF DAC   DWG AUB7564 AND SRM 51-31-01-0G.
